# SDR REXA2013062501079

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 24,764 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE SILL FS 409+128 - 559 HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATES.  REPAIRED IAW REO 601R-53-41-1701.
